# SDR ASAA0080491

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK THE LT SIDE OF THE FUSELAGE SKIN WAS  FOUND TO BE DENTED ON THE MAINFRAME STA 120 JUST BELOW LONG 18L. REPAIRED PER SRM 53-04.
